Government search and seizure of computers

Common Questions and Answers about Government search and seizure of computers

seizure

429155 tn?1205676864 I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
Avatar n tn Jennifer, be careful coming off this drug, my Mom did the seizure & halucination thing bad coming off of a combo of klonopin & oxycontin. I searched on klonopin & the seizures can be caused from just coming off of it. Good luck to ya!
Avatar n tn It scares me, especially since my husband had brain surgery less than 2 years ago- (symptoms completely different of course) I am 35 years old, the only time I remember hitting my head really hard is when I was in elementary school and I fell and hit my head on a tile floor. I have had a history of passing out and having seizures but the doctors never figured out for sure what caused it and it hasn't happened for a few years.
Avatar f tn We could only get a total of 18 days inpatient and a total of 4 months outpatient covered by insurance and other available services. We thought she was doing well, and she of course, learned to hide it very well. If I hae learned anything from this whole horrible experience, addicts are devious, amazing liars. She managed to pull the wool over not only OUR eyes, but the outpatient counselors eyes as well!
Avatar n tn I have been tested for Crohn's disease, Addisons, and a huge amount of other disorders and illnesses. My doctors guessed I had IBS and Fibromyalgia. I have since tried a variety of medications for Fibro and am now off everything and I am having no pain, but me food allergies keep getting worse, no matter how many pills I take or acupunctures I get. Does anyone know about studies done about sudden adult onset of allergies?
211940 tn?1267884866 nor does it start in the shoulder as in the case of bursitis mentioned above. It starts and ends in the middle of my humerous, on the outside side (away from my body). Your posting is the first I have found that offers anything close to a similar symptom.
Avatar n tn I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
544292 tn?1268886268 Not all people experience will all withdrawal symptoms, and some people may experience others not listed here. The length of time withdrawal symptoms occur can range from a couple of days to weeks depending on how high your dose was and how long you were on the drug. Withdrawal symptoms can be reduced by discontinuing use of the drug slowly (i.e., gradually reducing the daily dose).
544292 tn?1268886268 If you are looking to get some help coming off Tramadol, this is a good place for you. People here are in all stages of beating this terrible drug. I know you can do it! I believe in you!
Avatar n tn Seriously, I don't think we can delete or do anything with this forum on our computers. I believe that is in the hands of the people who own the forum and man the computers. But, what do I know??
Avatar f tn I don't know if my shakes are due to meds or just part of the disease. So many effects of the disease and so little knowledge about it. I hope someone can advise you a little better, I feel for you, 24/7 must be wearing for you. All the best.
Avatar n tn I asked both my Dr's (primary and hematologist) I have a blood disorder..and neither one of them has ever heard of this..The vibrating in my feet has been going on for about 6 months and the vibrating in my chest has happened 3 times..Its the strangest thing..hopefully someone comes up with an reason for this..
Avatar n tn I know I have appeared so offbeat but I guess I am frustrated with myself lately because of the change in Docs a couple of weeks ago and we don't see eye to eye at all and he is all there is available at this time. You cut down on the booze, that is a good start. Unfortunately my anxiety attack the other day led to a slip these past few days and I am down on myself about it.
Avatar m tn That's the perfect description. I've been examined by some of the best eye and brain docs around and no-one can explain it, but I'm determined to get to the bottom of it. Can you email me - tomsav-**-*****-***-*** as I have questions galore to ask you all about causes etc. Hopefully we can get to the bottom of it together!
Avatar n tn You have got to gather up everyone who cares about her. They must all come at once and the opening line of each person is ______I love you. I am afraid of your addiction and I want you to get help. Have that person tell your Mom why they love them and why they are there. In the meantime, have a center set up as to where she will be going, and it is important that you get her there quickly. I will bet just about anything that it will work. It will break her down. It is amazing how well it works.
Avatar n tn has written, you are anxious over the symptoms, not the opposite, and the same is for all of us. I can tell you that when I read in Internet about GBS or the Gulf War Syndrome I started feel terrible and got tense all over the body....I stopped reading that stuff, because it actually made me feel worse! Better to read here. In these days I am ok, I hope it can last.
Avatar f tn I would always see insects, bees, or rats and i'd usually just jump in fright. but the past two time that it's happened, i jumped out of bed and hurt myself, and also hit my partner because i saw insects on her face.. i know i sound crazy, but i would really like to know what causes this...
1932256 tn?1327949940 He told them to reduce his dosage every week by 10mg and he's now down to 40 (as of this morning) and the pain and suffering he's going through is about to kill him and me both! PLEASE TELL ME HOW I CAN HELP HIM!! He's drinking vodka like crazy to try and sleep and ease the pain but it's not helping as far as I can tell. He vomits (violently) many times a day, can't eat more than 1/2 cup of soup or a glass of Instant Breakfast in a day.
162948 tn?1205256292 i had an IUD put in may of 04 and i had it taken out in the begining of october and i still have not had a period? i want to get pregnant but i am afraid that the IUD messed my body up. am i just impatient? can i still get pregnant even with not having a period??